MathSciNet Relay Station
MathSciNet bibliographic data
MR2552231 30C30 (30F10)
López Lagomasino, Guillermo; Pestana, Domingo; Rodríguez, José M.; Yakubovich, Dmitry Computation of conformal representations of compact Riemann surfaces. Math. Comp. 79 (2010), no. 269, 365–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement